# SDR DALA201805153335

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 45,225 hours, 28,429 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AMDS CARD 5510-01073-02, FOUND A DAMAGED UPPER BOLT OF THE RIGHT SIDE INBOARD ELEVATOR HINGE.   ATTEMPTING TO REMOVE BOLT FOR INSPECTION. DUE TO SKIN CRACKS IN HORIZONTAL STABILIZER, COMPLETE STAB ASSEMBLY WAS REPLACED.
